sexologist-icon
Periods delaying
Dr. Prescribed me sysron n to get my periods I have completed the 3 days course and was told will start once stopped. But not yet started. What could be the reason. I am sure I am not pregnant. It's because of stress
263 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr.Rima Sonpal
Gynecologist 6 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Wait for some days u will get ur periods!!!
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 32 yrs exp Delhi
Hello, Be patient, you will get your periods. Follow up with your gynecologist for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.